This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Zoloft and headache, grinding teeth - will this subside over time?
I have been taking 25 mgs. zoloft, prescribed for depression and panic disorder, for approx. 3 weeks. I also take .5-1 mg klonopin for panic. In the past, I have been treated with prozac, paxil and effexor. All were ineffective, and I seemed to have a very low tolerance for side effects (effexor was especially awful).
While I am currently taking only 25 mgs. of zoloft, I have already noticed improvement in my mood and anxiety. However, I have developed a severe headache, clenching jaw, grinding teeth, and neck, facial and shoulder tension. I am positive this is from the zoloft, and I did NOT have these symptoms when I was taking only klonopin. The headache does not subside and I have tried everything from Tylenol, to excedrin, to drinking a lot of water, not drinking caffeine, drinking more caffeine, exercise.
Is there anything (muscle relaxer??) that my pdoc can prescribe in conjunction w/ zoloft to help with the headache and teeth grinding? I have read that some people take neutronin? I already have a mouth guard but I still grind when I wear it. I would like to continue on the zoloft, as this is the only thing that has helped me. The other zoloft side effects (nausea, dizziness, etc.) have diminished with time. Will the headache diminish as well?
Thank you for your help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.